# SDR AALA202308111828

- Difficulty date: August 6, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 62,052 hours, 25,403 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENACE: CORROSOIN ON UPPER SURFACE OF PASSENGER CABIN SEAT TRACK LOCATED FROM BS 390 TO BS 480 AT RBL 24.75. REPAIRED SEAT TRACK PER SRM 53-00-52-2R-4.
